Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On graphs with a metric end space
HTML articles powered by AMS MathViewer

by Kerstin Waas PDF
Trans. Amer. Math. Soc. 351 (1999), 1043-1062 Request permission

Abstract:

R. Diestel conjectured that an infinite graph contains a topologically end-faithful forest if and only if its end space is metrizable. We prove this conjecture for uniform end spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 05C10
  • Retrieve articles in all journals with MSC (1991): 05C10
Additional Information
  • Kerstin Waas
  • Affiliation: Fakultät für Mathematik, TU Chemnitz D-09107 Chemnitz, Germany
  • Received by editor(s): January 20, 1997
  • Additional Notes: Supported by Deutsche Forschungsgemeinschaft
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 1043-1062
  • MSC (1991): Primary 05C10
  • DOI: https://doi.org/10.1090/S0002-9947-99-02255-2
  • MathSciNet review: 1487635